“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 449
School of Mathematics
  Title:   A complete classification of 3-(11,4,4) designs with nontrivial automorphism group
  Author(s): 
1.  Z. Eslami
2.  G. B. Khosrovshahi
  Status:   Published
  Journal: J. Combin. Des.
  No.:  6
  Vol.:  8
  Year:  2000
  Pages:   419-425
  Supported by:  IPM
  Abstract:
In this paper, we classify all simple 3-(11,4,4) designs with nontrivial automorphism group. A computational method based on the standard basis of trades is developed and a total of 51,267,240 nonisomorphic designs is produced.


Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right